Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Effect of hypoglycimia and hypoxia in neonates, please suggest

My son suffered hypogycimia ,hypoxia at third day of bearth
Asked On : Thu, 22 Apr 2010
Answers:  2 Views:  408
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hypoxia can be due to inability to breath. It can be due to lack of surfactant to difficulty in breathing. It can also be due to ischemia at birth. Hypoglycemia can be due to various reasons like high insulin etc. Since it was on the third day it is a late reaction and hence considerably harmless. I would advise you to consult a pediatrician in this regard and get a complete work up. Continue regular immunisation as per pediatric prescription. I hope i have answered your query. Take care
Answered: Tue, 8 Nov 2011
I find this answer helpful
  Anonymous's Response

Effects of hypoxia and hypoglycemia in neonates depends on the amount and the duration

Answered: Thu, 29 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor